# SDR AT9900251

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5277795
- Condition: Corroded
- Location: Bs 932
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION IN THE AFT CARGO PIT AT BS 932 L-21R.  REMOVED AND REPLACED LONGERON IAW DC9 SRM 51-10-3, 51-10-4, AND 53-02 FIG 18.
